MathSciNet Relay Station
MathSciNet bibliographic data
MR1211517 (94c:33020) 33C60
Lavoie, J.-L.; Grondin, F.; Rathie, A. K. Generalizations of Watson's theorem on the sum of a $\sb 3F\sb 2$. Indian J. Math. 34 (1992), no. 1, 23–32.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement